		202	5 Touch Fo	Health Co	nference S	chedule		
31-Mar	1-Apr		2-Apr	3-Apr	4-Apr	5-Apr	6-Apr	7-Apr
MONDAY	TUESDAY		WEDNESDAY	THURSDAY	FRIDAY	SATURDAY	SUNDAY	MONDAY
			BOOKSTORE	BOOKSTORE	BOOKSTORE	BOOKSTORE		
			ROOM G7 8AM-6PM	ROOM G7 8AM-6PM	ROOM G7 8AM-6PM	ROOM G7 8AM-6PM		
			STARBOARD RM	STARBOARD RM	STARBOARD RM	STARBOARD RM		
	5:30-6:30 CHECK-IN Room G7		5:30-6:30 CHECK-IN Room G7					
			BREAKFAST GATHERING 8:00-8:45	BREAKFAST GATHERING 8:00-8:45	BREAKFAST GATHERING 8:00-8:45	BREAKFAST GATHERING 8:00-8:45		
		8:55-9:00	WARM-UP	WARM-UP	WARM-UP	WARM-UP		
Arlene Green Proficiency Room G7 Starts At 9AM \$450 (2 DAYS)	Arlene Green Proficiency Room G7 Starts At 9AM \$450 (2 DAYS)	9:00-9:50 50 MIN	Amy Hannu: Time of Day Balance Matthew Thie: Opening of Conference History of TFH	Kendall Salzman Working With Attachment	Hannah Costello Air Element of Holding Space	Larry Green The Structure of Procrastination	Alexis Costello GEMS Flow Room G7 9AM-5PM \$200	Alexis Costello GEMS Flow Teacher Training Room G7 9AM-1PM \$150
Adam Lehman Holographic Explorer Level1: Holographic Touch for Health Room F9 Starts At 9AM \$450 (2 DAYS)	Adam Lehman Holographic Explorer Level1: Holographic Touch for Health Room F9 Starts At 9AM \$450 (2 DAYS)	10:00-11:20 80 MIN	Sara McRae Beyond The Balance: Wisdom Gained & Truths Revealed	Adam Lehman TFH Mastery- Deep Dive into Muscle Response Feedback	Jacque Mooney Leaping Forward From TFH	Michelle Greenwell and Colin MacLeod The Power Behind Our TFH Techniques	Jacque Mooney Simply The Brain Room F9 Starts At 9AM	Jacque Mooney Simply The Brain Room F9 Starts At 9AM
Anne Jensen HeartSpeak Level 1 Room C5 9AM-5PM \$450	Token Plaskett In Your Element Room C5 9AM-5PM \$350	11:30-12:00 30 MIN	Kirsten Liesner First Step to Become a Hero	Swami Om Tools At Your Fingertips: Relieving Tight Shoulders & Mental Anguish	Zsusanna Koves 30 Years in the Service of TFH	Angeline Bouteloup TFH for Pets	Daria Kovalchuk Correction of Psycho Emotional Trauma in Kinesiology Room C5 10AM-5PM \$450 (2 DAYS)	Daria Kovalchuk Correction of Psycho Emotional Trauma in Kinesiology Room C5 10AM-5PM \$450 (2 DAYS)
		LUNCH						
		1:25-1:30	WARM-UP	WARM-UP	WARM-UP	WARM-UP		
		1:30-2:50 80 MIN	Anne Jensen Finding Freedom Within The Evidence Based Paradigm	Arleen Green How to Motivate Students to Use & Share TFH at Work, Home & Play	Brian Haraga Unified Approach TFH & Berry's Body Management	Alexis Costello Ten Moons: The Energies of Pregnancy	Colin MacLeod The Art of Movement & Music Room D6 9AM-5PM \$400 (2 Days)	Colin MacLeod The Art of Movement & Music Room D6 9AM-5PM \$400 (2 Days)
		3:00-3:50 50 MIN	Hugo Tobar Emotions in the Body	Daria Kovalchuk Utilizing Kinesiology to Help with Separation Trauma	Ruben Degendorfer The Five Finger Philosophy	Alice Thie Viera 50 Yrs of Synchronicity in TFH		
		4:00-4:50 50 MIN	Junia Chou Bridge-Walking Fingers	John Maguire Hypothalamic Set Points: Ways To Get Profound Results Using Them	Free Time Time to Gather	Closing		
		5:00-5:50	BALANCE TIME	BALANCE TIME	BALANCE TIME			
	Red Marlin HAPPY HOUR GATHERING	6:30-?	GATHER IN HYATT HOTEL COURTYARD LAWN AREA	HYATT Red Marlin BANQUET	GATHER AT HYATT POOL AREA			